1
TITLE: Identification of JC polyomavirus in upper respiratory samples from Portuguese children
AUTHORS: Joana Oliveira; Daniela Veiga; Helena Martins; Cristina Luxo; Ana Matos;
PUBLISHED: 2024, SOURCE: Heliyon, VOLUME: 10, ISSUE: 20
INDEXED IN: Scopus CrossRef
2
TITLE: Cognitive Stimulation and Dementia: Traditional Interventions vs. Computer-Based Methodologies
AUTHORS: Liliana Mendes; Joana Oliveira; Miguel Castelo Branco;
PUBLISHED: 2024, SOURCE: Motricidade, VOLUME: 20, ISSUE: 2
INDEXED IN: Scopus
3
TITLE: An International Delphi Consensus on the Management of Pollen-Food Allergy Syndrome: A Work Group Report of the AAAAI Adverse Reactions to Foods Committee
AUTHORS: Al Shaikhly, Taha; Cox, Amanda; Nowak Wegrzyn, Anna; Cianferoni, Antonella; Katelaris, Constance; Ebo, Didier G.; Konstantinou, George N.; Brucker, Hannelore; Yang, Hyeon Jong; Protudjer, Jennifer L. P.; Boechat, Jose Laerte; Yu, Joyce E.; Wang, Julie; Blatman, Karen S. Hsu; Blazowski, Lukasz; Anand, Mahesh Padukudru; Ramesh, Manish; Torres, Maria J.; Holbreich, Mark; Goodman, Richard; Wasserman, Richard L.; Hopp, Russell; Sato, Sakura; Skypala, Isabel; ...More
PUBLISHED: 2024, SOURCE: JOURNAL OF ALLERGY AND CLINICAL IMMUNOLOGY-IN PRACTICE, VOLUME: 12, ISSUE: 12
INDEXED IN: Scopus WOS CrossRef
6
TITLE: New Trends in Lyapunov Exponents. NTLE, Lisbon, Portugal, February 7–11, 2022
AUTHORS: João Lopes Dias; Pedro Duarte; José Pedro Gaivão; Silvius Klein; Telmo Peixe; Jaqueline Siqueira; Maria Joana Torres;
PUBLISHED: 2023, SOURCE: CIM Series in Mathematical Sciences
INDEXED IN: CrossRef
IN MY: ORCID
7
TITLE: Gluing orbit property and partial hyperbolicity  Full Text
AUTHORS: Bomfim, T; Torres, MJ; Varandas, P ;
PUBLISHED: 2021, SOURCE: JOURNAL OF DIFFERENTIAL EQUATIONS, VOLUME: 272
INDEXED IN: Scopus WOS CrossRef: 2
8
TITLE: Topological aspects of incompressible flows  Full Text
AUTHORS: Bessa, M ; Torres, MJ; Varandas, P ;
PUBLISHED: 2021, SOURCE: JOURNAL OF DIFFERENTIAL EQUATIONS, VOLUME: 293
INDEXED IN: Scopus WOS CrossRef
9
TITLE: Expansiveness and Hyperbolicity in Convex Billiards  Full Text
AUTHORS: Bessa, M ; Dias, JL; Torres, MJ;
PUBLISHED: 2021, SOURCE: REGULAR & CHAOTIC DYNAMICS, VOLUME: 26, ISSUE: 6
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
10
TITLE: THERE ARE NO PROPER TOPOLOGICAL HYPERBOLIC HOMOCLINIC CLASSES FOR AREA-PRESERVING MAPS
AUTHORS: Bessa, M ; Torres, MJ;
PUBLISHED: 2020, SOURCE: PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, VOLUME: 63, ISSUE: 1
INDEXED IN: Scopus WOS CrossRef: 2
IN MY: ORCID
Page 1 of 5. Total results: 48.